# SDR COMA0560798

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 14,266 hours, 11,955 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 5399001
- Part serial: 0859B
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 3,418 hours, 2,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4978 - FOUND RT COWL ANTI ICE CAUTION.  REPLACED THE RT ANTI ICE SOV.
